# SDR DL76L991109

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Condition: Dirty
- Location: Fwd Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAS NOTICED ELECTRICAL SMELL ASSOCIATED W/ FWD GALLEY C/MS.  SMELL DISSIPATED WHEN THE C/MS WERE SHUT OFF.  REMOVED BOTH COFFEEMAKERS AND INSPECTED WIRING.  WIRING OK.  OPERATED BOTH C/MS, CKD OK.  REMOVED REMNANTS OF PLASTIC ON   C/M 1 HOT PLATE, OPS OK.
